# SDR R61A2023100500548

- Difficulty date: September 16, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 23,018 hours, 15,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR PNL BET FR87-FR88, RBL10-LBL10 FOUND CORRODED OUT OFF LIMITS. R&R IAW SRM 51-42-01.
